Communications in Mathematical Physics

, Volume 52, Issue 1, pp 11–38

Dimensional renormalization and the action principle

Authors

  • P. Breitenlohner
    • Max-Planck-Institut für Physik und Astrophysik
  • D. Maison
    • Max-Planck-Institut für Physik und Astrophysik
Article

DOI: 10.1007/BF01609069

Cite this article as:
Breitenlohner, P. & Maison, D. Commun.Math. Phys. (1977) 52: 11. doi:10.1007/BF01609069
  • 285 Views

Abstract

Dimensional renormalization is defined in such a way that the renormalized action principle holds. It is shown that this leads to a minimal, additive renormalization. The derivation of Ward-Takahashi indentities and Callan-Symanzik equations from the action principle is exemplified.

Copyright information

© Springer-Verlag 1977